# SDR ASAA2016103018521

- Difficulty date: October 30, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 4,989 hours, 1,631 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAINS ND SHOWED AMBER VTK FOLLOWED BY FMC 1 AND 2 MENU DISPLAYED WITH FMC CHOICE MISSING ALONG WITH ALL FMC DATA.  FOLLOWED QRH FOR FMC FAIL THRU STEP 7.  BOTH FMC'S RESTORED SPONTANEOUSLY.  ND'S CONTINUOUSLY DISPLAYED CORRECT NAVIGATION DATA DURING THE BRIEF EVENT.  GROUNDED, YES.  ACCOMPLISHED FIM 34-61 TASKS 804 AND 801.  NO DISCREPANCIES NOTED.  FMC'S OPS NORMAL.  A/C OK FOR CONTINUED SERVICE.
